Show simple item record

AuthorBalser, Wernerdc.contributor.author
AuthorDuval, A.dc.contributor.author
AuthorMalek, Stéphanedc.contributor.author
Date of accession2019-10-04T10:31:28Zdc.date.accessioned
Available in OPARU since2019-10-04T10:31:28Zdc.date.available
Date of first publication2006dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordFormal solutionsdc.subject
KeywordRelated convolution equationsdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
LCSHSummability theorydc.subject.lcsh
LCSHCauchy problemdc.subject.lcsh
LCSHConvolutions (Mathematics)dc.subject.lcsh
TitleSummability of formal solutions for abstract Cauchy problems and related convolution equationsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
Source - Title of sourceUlmer Seminare über Funktionsanalysis und Differentialgleichungensource.title
Source - Volume2006source.volume
Source - Issue11source.issue
Source - Year2006source.year
Source - From page29source.fromPage
Source - To page44source.toPage
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record